American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Margaret M. Robinson. The local zeta function for the non-trivial characters associated with the singular Jordan algebras. Proc. Amer. Math. Soc. 124 (1996) 2655-2660. MR 1328374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Rhonda L. Hatcher. Special values of $L$-series . Proc. Amer. Math. Soc. 114 (1992) 337-343. MR 1068124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1